It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 16Showing 1 - 20 of 325 for stopped taking lipitor. (0.016 seconds)


Stopping Lipitor
Feb 20, 2001
... I have decided to take matters into my own hands. Last Fri. I stopped taking the Lipitor and didn't tell anyone. It has been 4 days and it seems that I am starting to feel different. ... (33 replies)
... Boy, that's really strange...gaining weight (or not losing) on 600 cal a day?? That sounds impossible to me under any circunstances :confused: If your cholesterol is very high (produced in large part by your liver not simply the food you eat), then you need to get it lower..probably with a statin. There is no logical reason I can think of for significant weight gain with a... (6 replies)
... Hello, I am new on this board and would like to ask something.. my cholesterol is very high, took lipitor last year for about 3 months and my numbers went down 100 points so I stopped. While I was on lipitor I gained weight.. ... (6 replies)

... Feels like I got hit with a mack truck!! Have stopped taking Lipitor and will wait to see if pain stops. ... (26 replies)
... My fibro and arthritis pain were tolerable until I was put on Lipitor about a year ago. Looking back, that was about the time that my really horrible muscle pain began. ... (11 replies)
Dangers of lipitor
Jun 11, 2011
... I stopped taking lipitor some 7 years ago, because I hurt so bad I was moaning all the time. I did not know that lipitor affected the muscle enzymes until I did the research.. I know that this is not common, but for me it was not worth taking... my concern now is for my husband.. ... (1 replies)
... THis sounds like my symptons after taking Lipitor for years as well as other Satins, as they came on the market. ... (44 replies)
... As far as your hip pain goes, it does NOT sound to be Lipitor related to me, I think it's more related to age... You're probably doing it already, but consider Glucosamine and Chondroitin for the joint pain... ... (18 replies)
... I have to agree with Hubble for sure. I stopped statins over one month ago and continue to have pains. I had hoped that once off the statins that I would bounce back very quickly. That has not happed... ... (44 replies)
... (24 replies)
... Searched th internet and found that statin drugs can have neuromuscular side effects. The past two weeks I stopped taking Lipitor and the symptoms are almost all gone, Everyday I feel much improvemnets. ... (24 replies)
... I stopped taking Lipitor two days ago and my eye sight is back to normal and the itching has stopped. ... (2 replies)
... I am going to get an ultrasound of my arteries and a lipid test next month. Hopefully my cholesterol has dropped from the alarming high of 315 when I first stopped taking Lipitor. I will report the results when I receive them. ... (37 replies)
... My Father has been on Lipitor for quite a while and is a very active and strong as a bull 67 year old. He recently within the last month or so developed severe pain in his legs . ... (44 replies)
... And the testimonials just keep on coming!!!! Sorry, Sagg, that you've become yet another victim. Hopefully, in a few more weeks, the muscle pain will dissipate. Please keep us posted on your progress. Yet, as we speak, how many others are standing in line at the pharmacy, anxious to begin their new cholesterol meds? (As did I, once !) The awareness level needs to... (18 replies)
... I had pain in my upper arms and knees when on Lipitor. It was muscle and not joint pain. the muscle ran down my arm to my wrist on the right side. I stopped taking Lipitor, and it has been about six weeks. I still have some pain in the right arm muscle, especially if I use it al lot. Carry groceries etc. ... (18 replies)
Stopping Lipitor
Feb 26, 2001
... Thank goodness for a site like this! DaveMc, you have every right to feel mIserable while on meds --- those who do not have our problems cannot judge how we should feel. My wife, a nurse, passes out meds like candy but has never had a serious illness, so has no idea what med side effects can feel like. I have been on cholest. meds. for ten years ---the Lopid was the worst... (33 replies)
Lipitor
Oct 7, 2006
... stopped taking lipitor after a year and a half......i can barely get in and out of the bathtub and joint pain is bad....... ... (7 replies)
... The CoQ10 does not work quickly. I had serious pain for over 8 months after I stopped taking Lipitor, and I was on 150mg CoQ10 per day for about the last four months of this time. ... (11 replies)
... Vitamin C. Needless to say, taking more vitamin C has been opposed by big pharma and its mainstream medicine followers for decades. ... (4 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 16

All times are GMT -7. The time now is 08:37 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!